My sister had chemotherapy and herceptin treatment before and after she had a radical mastectomy last year. She has been experiencing severe joint pain since that time. She lived in South Carolina at the time and has since moved to Texas. Her Oncologist in South Carolina had her on Fentanyl patches after lots of other medications didn’t work. Her new Oncologist insists the joint pain has nothing to do with her cancer or treatments and wants her off the Fentanyl. He believes she has Fibromyalgia and wants her to try some of the same medications she has already tried. She had no pain and was very healthy and active prior the her prior to her treatment. Has anyone else experienced this?
Some medications will cause joint pain, however, once she is off them it should go away. Herceptin dies not cause joint pain. Have her go to a rhemotologist. Other things can be wrong besides cancer and it's treatment.
Herceptin gave me bone pain. It is listed as a side effect, along with Nausea and Diahrria. I have incredible bone pain and I have been tested for R. Arth. and it came back negative. I am amazed at how many people have this problem after chemo/radiation and herceptin and all of the experts say the same thing.....that shouldn't be. I am just an anomoly...yah right. Big brother pharma at their best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.